Library Header Image
LSE Research Online LSE Library Services

Adaptive inference on pure spatial models

Lee, Jungyoon and Robinson, Peter M. (2020) Adaptive inference on pure spatial models. Journal of Econometrics, 216 (2). pp. 375-393. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/j.jeconom.2019.10.006


In a general class of semiparametric pure spatial models (having no explanatory variables) allowing nonlinearity in the parameter and the weight matrix, we propose adaptive tests and estimates which are asymptotically efficient in the presence of unknown, nonparametric distributional form. Feasibility of adaptive estimation is verified and its efficiency improvement over Gaussian pseudo maximum likelihood is shown to be either less than, or more than, for models with explanatory variables, depending on properties of the spatial weight matrix. An adaptive Lagrange Multiplier testing procedure for lack of spatial dependence is proposed and this, and our adaptive parameter estimate, are extended to cover regression with spatially correlated errors.

Item Type: Article
Additional Information: © 2019 Elsevier B.V.
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 19 Aug 2022 15:30
Last Modified: 05 Jul 2024 21:51

Actions (login required)

View Item View Item